... along time or stand my orthopedic doctor was given me the medication he said that he wants me to get the Med from my pcp doctor reg doctor I dnt abuse it I take 3 a day but my reg MD said no my orthopedic doctors even called him and told him that I don't abuse my medication so I had to go cold Turkey off it having horrible withdrawals day 5 can anybody help me and tell me how long this is gonna take for the horrible withdrawals to go away I am so miserable I can't move or do anything I have every side effect please help thanks!!! Grrrrrrr It's like poison
That is horrible. These docs really need to face disciplinary action for that behavior. Primary care drs don't write for narcs and your ortho doc shouldn't have cut you loose telling you that if he hadn't checked with yours first. I would call the ortho and tell him what I thought of him if it were me. What he did isn't ethical, that's for sure.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2011 • 5 answers
Posted 2 May 2012 • 1 answer
Posted 4 Sep 2012 • 10 answers
Why are norco 10/325 all of the sudden so weak? This started on 11/3/2014 iv tried 3 different pills
Posted 4 Dec 2014 • 3 answers
Posted 12 Mar 2015 • 2 answers